# SDR CA970930017

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Rotax ROTAX912
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 996592
- Condition: Failed
- Location: Back Diaphragm
- Part time: 543 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE FUEL PUMP WAS FOUND TO BE LEAKING INTERNALLY FROM THE BACK DIAPHRAGM AIR VENTS.
